Active Ingredients (in each tablet): Fexofenadine HCl 180 mg (antihistamine), Pseudoephedrine HCl 240 mg (nasal decongestant). Inactive Ingredients: Acetone, Black Iron Oxide, Cellulose Acetate, Colloidal Silicon Dioxide, Copovidone, Croscarmellose Sodium, FD&C Blue #1 Aluminum Lake, Glycerol Triacetate, Hypromellose, Isopropyl Alcohol, Magnesium Stearate, Methyl Alcohol, Methylene Chloride, Microcrystalline Cellulose, Polyethylene Glycol, Propylene Glycol, Povidone, Sodium Chloride, Talc, Titanium Dioxide, Water.
Do not divide, crush, chew or dissolve the tablet; swallow tablet whole. Adults and children 12 years of age and over - take 1 tablet with a glass of water every 24 hours on an empty stomach; do not take more than 1 tablet in 24 hours. Children under 12 years of age - do not use. Adults 65 years of age and older - ask a doctor. Consumers with kidney disease - ask a doctor. Each tablet contains: sodium 33 mg. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F).
Always refer to the actual package for the most accurate information